# SDR 2007UALA03890

- Difficulty date: September 25, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 69,521 hours, 8,575 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DOOR 1L SLIDE INOP.  REPLACED EEL LIGHT ON DOOR 1L SLIDE.  OP CHECKS OK.
